# SDR 20001206SH030

- Difficulty date: November 14, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N4801F
- Make and model: Cessna TU206A
- Aircraft serial: U2060501
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Condition: Corroded
- Location: Instrument Panel
- Part time: 4,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE SHOWS SIGNS OF INTERGRANULAR CORROSION.  OIL LINE IN COCKPIT BEHIND INSTRUMENT PANEL SUPPLYING OIL PRESSURE GAUGE RUPTURED CAUSING APPROXIMATELY 3 QUARTS OF OIL TO ENTER CABIN PRIOR TO AIRCRAFT LANDING.  REPLACED LINE ASSEMBLY, NO LEAKS NOTED.  (X)
